# SDR SWI2023F00393

- Difficulty date: August 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FUSELAGE SKIN IS CHAFED AT STR27, FS977-FS980, MARKED.     (C-CHECK RO 10/4/2023)    REPAIRED FUSELAGE SKIN IS CHAFED AT STR27, FS977-FS980 IAW REO 670-53-00-706 REV -- DATED 2023-08-24 & REO 670-53-00-290 REV -F DATED 2019/04/26, 51-900-1002-SKY COMPLETED, PRESSURE CHECK PASSED.
